Journal of Mathematics and Statistics

Research Article

A VAR Model for Forecasting Land Market Value in USA

Pages : 1-6

DOI : 10.3844/jmssp.2018.1.6

Published On : January 1, 2018

Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli Polynomials

Pages : 7-15

DOI : 10.3844/jmssp.2018.7.15

Published On : January 4, 2018

Prediction Intervals for Future Observations Based on Samples of Random Sizes

Pages : 16-28

DOI : 10.3844/jmssp.2018.16.28

Published On : January 2, 2018

Review Article

Rental Estimation of Reverse Mortgages (RM): The Case of Home as Rental in Retirement

Pages : 40-51

DOI : 10.3844/jmssp.2018.40.51

Published On : January 8, 2018

Research Notes

Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced Arguments

Pages : 56-63

DOI : 10.3844/jmssp.2018.56.63

Published On : February 10, 2018

Dynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal Condition

Pages : 64-71

DOI : 10.3844/jmssp.2018.64.71

Published On : February 10, 2018